×

zbMATH — the first resource for mathematics

The existence of maximum and minimum solutions to general variational inequalities in the Hilbert lattices. (English) Zbl 1215.49015
Summary: We apply the variational characterization of the metric projection to prove some results about the solvability of general variational inequalities and the existence of maximum and minimum solutions to some general variational inequalities in the Hilbert lattices.

MSC:
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cottle, RW; Pang, JS, A least-element theory of solving linear complementarity problems as linear programs, Mathematics of Operations Research, 3, 155-170, (1978) · Zbl 0385.90077
[2] Cryer, CW; Dempster, MAH, Equivalence of linear complementarity problems and linear programs in vector lattice Hilbert spaces, SIAM Journal on Control and Optimization, 18, 76-90, (1980) · Zbl 0428.90077
[3] Cryer, CW; Dempster, MAH, Equivalence of linear complementarity problems and linear programs in vector lattice Hilbert spaces, SIAM Journal on Control and Optimization, 18, 76-90, (1980) · Zbl 0428.90077
[4] Isac G: Complementarity Problems, Lecture Notes in Mathematics. Volume 1528. Springer, Berlin, UK; 1992:vi+297. · Zbl 0795.90072
[5] Isac, G; Li, J, Complementarity problems, Karamardian’s condition and a generalization of harker-pang condition, Nonlinear Analysis Forum, 6, 383-390, (2001) · Zbl 1002.90073
[6] Isac, G; Sehgal, VM; Singh, SP, An alternate version of a variational inequality, Indian Journal of Mathematics, 41, 25-31, (1999) · Zbl 1034.49005
[7] Nishimura H, Ok EA: Solvability of variational inequalities on Hilbert lattices. to appear · Zbl 0589.46005
[8] Park, S, Generalized equilibrium problems and generalized complementarity problems, Journal of Optimization Theory and Applications, 95, 409-417, (1997) · Zbl 0892.90173
[9] Topkis DM: Supermodularity and Complementarity, Frontiers of Economic Research. Princeton University Press, Princeton, NJ, USA; 1998:xii+272.
[10] Yao, JC; Guo, J-S, Variational and generalized variational inequalities with discontinuous mappings, Journal of Mathematical Analysis and Applications, 182, 371-392, (1994) · Zbl 0809.49005
[11] Zhang, CJ, Generalized variational inequalities and generalized quasi-variational inequalities, Applied Mathematics and Mechanics, 14, 315-325, (1993) · Zbl 0780.49010
[12] Zhang, C-J, Existence of solutions of two abstract variational inequalities, 153-161, (2001), Huntington, NY, USA · Zbl 1073.49506
[13] Borwein, JM; Dempster, MAH, The linear order complementarity problem, Mathematics of Operations Research, 14, 534-558, (1989) · Zbl 0692.90096
[14] Borwein, JM; Yost, DT, Absolute norms on vector lattices, Proceedings of the Edinburgh Mathematical Society II, 27, 215-222, (1984) · Zbl 0589.46005
[15] Smithson, RE, Fixed points of order preserving multifunctions, Proceedings of the American Mathematical Society, 28, 304-310, (1971) · Zbl 0238.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.